Petru Petrişor

Publication list

  • P.A. Petrişor, Sur un type de compactification, Mathematica (Cluj) 15(38) (1973), 263–287 (in French). (MR0394571)
  • P. Petrişor, Sur une structure uniforme générée par une relation d’ordre, Mathematica (Cluj) 14(37) (1972), 305–316. (MR0410681)
  • P. Petrişor, Sur un espace quotient, Mathematica (Cluj) 14(37) (1972), 107–122. (in French) (MR0330389)
  • P. Petrişor, Sur un certain type de topologie définie sur la famille P(X), Mathematica (Cluj) 12(35) (1970), 335–343. (in French) (MR0394535)
  • P. Petrişor, Sur le prolongement d’une mesure, Mathematica (Cluj) 12(35) (1970), 345–353. (in French) (MR0393408)
  • P. Petrişor, Sur les espaces topologiques doués d’une mesure, Mathematica (Cluj) 12(35) (1970), 195–202. (in French) (MR0314017)
  • P. Petrişor, Sur un type d’interpolation, Mathematica (Cluj) 12(35) (1970), 189–194. (in French) (MR0314016)
  • P. Petrişor, Sur un type d’interpolation topologique, Mathematica (Cluj) 11(34) (1969), 143–146. (in French) (MR0257971)
Menu